Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
DISCRETE AND CONTINUOUS Website: http://AIMsciences.org DYNAMICAL SYSTEMSSERIES B
 

Summary: DISCRETE AND CONTINUOUS Website: http://AIMsciences.org
DYNAMICAL SYSTEMS­SERIES B
Volume 6, Number 4, July 2006 pp. 651­666
LARGE DEVIATION PRINCIPLE FOR A STOCHASTIC
NAVIER-STOKES EQUATION IN ITS VORTICITY FORM FOR A
TWO-DIMENSIONAL INCOMPRESSIBLE FLOW
Anna Amirdjanova
Department of Statistics, University of Michigan
439 West Hall, 1085 S. University Ave.
Ann Arbor, MI 48109-1107, USA
Jie Xiong
Department of Mathematics, University of Tennessee
121 Ayres Hall, 1403 Circle Drive
Knoxville, TN 37996-1300, USA
and
Department of Mathematics
Hebei Normal University
Shijiazhuang 050016, PRC
Abstract. We derive a large deviation principle for a stochastic Navier-Stokes
equation for the vorticity of a two-dimensional fluid when the magnitude of

  

Source: Amirdjanova, Anna - Department of Statistics, University of Michigan

 

Collections: Mathematics